Canadian Journal of Statistics

Table of Contents

Volume 34 Issue 1 (March 2006)

1-182

Editor Reports

Editor's report

  • Author: Douglas P. Wines
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340101 (p 1-2)

Rapport du redacteur en chef

  • Author: Douglas P. Wiens
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340102 (p 2-3)

Articles

Bootstrap diagnostics and remedies

  • Author: Angelo J. Canty, Anthony C. Davison, David V. Hinkley, ValÉRie Ventura
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340103 (p 5-27)

On the bootstrap in cube root asymptotics

  • Author: Christian Léger, Brenda Macgibbon
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340104 (p 29-44)

Empirical likelihood inference for a common mean in the presence of heteroscedasticity

  • Author: Min Tsao, Changbao Wu
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340105 (p 45-59)

Empirical likelihood tests for two‐sample problems via nonparametric density estimation

  • Author: Ricardo Cao, Ingrid Van Keilegom
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340106 (p 61-77)

Block empirical likelihood for longitudinal partially linear regression models

  • Author: Jinhong You, Gemai Chen, Yong Zhou
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340107 (p 79-96)

A class of partially linear single‐index survival models

  • Author: Xuewen Lu, Gemai Chen, Radhey S. Singh, Peter X. ‐K.Song
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340108 (p 97-112)

Optimally and computations for relative surprise inferences

  • Author: Michael J. Evans, Irwin Guttman, Tim Swartz
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340109 (p 113-129)

Propriétés dans L 2 et estimation des processus purement bilinéaires et strictement superdiagonaux à coefficients périodiques

  • Author: Abdelouahab Bibi, Antony Gautier
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340110 (p 131-148)

Goodness‐of‐fit tests for linear regression models with missing response data

  • Author: Wenceslao González‐Manteiga, Ana Peréz‐González
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340111 (p 149-170)

Imputation using response probability

  • Author: Jae Kwang Kim, Hyeonah Park
  • Pub Online: Feb 17, 2009
  • DOI: 10.1002/cjs.5550340112 (p 171-182)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.